# SDR CA090611001

- Difficulty date: June 1, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,035 hours
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR UNSAFE LIGHT IN FLIGHT.  NO LT MAIN INDICATION.  LANDING GEAR RETRACTED AND EXTENDED TO CONFIRM 3 GREEN.  INTERMITTENT ON TAXI IN.  TROUBLESHOOT SYS TO FAULTY LT MAIN GEAR DOWNLOCK INDICATION SWITCH.
